# SDR CALA2025112811564

- Difficulty date: November 24, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 54,513 hours, 19,765 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Part serial: 12199
- Condition: Faulty
- Location: Flap Sys
- Part time: 45,246 hours, 16,147 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS WONT EXTEND TO 1LOCK BY TOMC DEBREIFED CREW. LEADING EDGE SLATS DEPLOYED AND WENT GREEN HOWEVER TRAILING EDGE FLAPS WOULD NOT GO TO FLAPS 1 POSITION. INSPECTED WHEEL WELL FLAP TRANSMISSIONS AND NIETHER IS TRIPPED. INSPECTED AREA IN WHEEL WELL AND FOUND NO OBVIOUS DEFECTS. PSEU HAS 3 FAULTS AND ENTERED LOGPAGE WITH FAULTS OBSERVED. PREVIOUS HISTORY WILL REQUIRE FURTHER TROUBLESHOOTING. OPERATED FLAPS THROUGH SEVERAL CYCLES, UNABLE TO DUPLICATE REPORTED FAULTS. NO UNUSUAL NOISES OR DISTURBANCES OCCURRED.FLAP INDICATED CORRECTLY ON OVERHEAD PANEL AND GAUGE. PSEU BITE HAD LAST LEG FAULT FOR LDG FLAPS. SUSPECT FAULT WAS GENERATED WHEN USING ALTERNATE FLAPS DRIVE. FLAPS REPORTED AS LOCKED OUT AT FLAPS 1 POSITION. FLAP SWITCH S138 NOT RELEVANT UNTIL FLAPS ARE GREATER THAN FLAPS 10. NO OTHER DEFECTS FOUND. PERFORMED WIRING CHECKS FROM L TE FLAP POSITION XMTR T427 TO FSUE M1746 REF WDM27-52-11, NO FAULTS. WIRING CHECKS GOOD. PEFORMED VISUAL INSPECTION OF ALL SKEW SENSORS WIRE BUNDLE ROUTING, NO FAULTS FOUND. PERFORMED OPS CHECK OF FLAPS MULTIPLE TIMES PER AMM 27-51-00. NO FAULTS, ALL INDICATIONS NORMAL. AWAITING FOR TECH SUPPORTS FURTHER T/S INSTRUCTIONS. PER TECH SUPPORT GUIDENCE AND REVIEW OF QAR DATA SHOWING SPIKE ON SENSOR R&R FLAP SKEW DETECTION SENSOR 1 (T525) IAW AMM 27-51-01-400/4001- 801. PERFORMED FLAP SKEW DETECTION FLAPS EXTENDED TO 40 AND BACK TO 0 MULTIPLE TIMES WITHOUT A SPLIT, NO NEW FAULTS NOTED AFTER OPS CHECK.
